Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 1, pp. 119-123 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Hajós' theorem and the partition lemma

Sándor Szabó

Department of Mathematics, University of Bahrain, P. O. Box 32038, State of Bahrain

Abstract: If a finite abelian group is a direct product of cyclic subsets, then at least one of the factors must be a subgroup. This result is due to G. Hajós. The purpose of this paper is to show that Hajós' theorem can be proved using the so-called partition lemma.

Keywords: factorization of finite abelian groups, Hajós-Rédei theory

Classification (MSC2000): 20K01 52C22; 52C22

Full text of the article:

Electronic version published on: 11 Mar 2005. This page was last modified: 4 May 2006.

© 2005 Heldermann Verlag
© 2005--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition